# SDR DALA2021070703778

- Difficulty date: July 5, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1235-1290
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 CORROSION ON STRINGER FLOOR SUPPORT RBL 10.45 FROM STA 1206 TO 1217, STA 1235 TO 1254 AND STA 1290 AT AFT CARGO COMPARTMENT. (IN REF. NRC 00350) CORRECTIVE ACTION: SUMMARY ON NRC#00859, THICKNESS MEASUREMENT WAS ACCOMPLISHED ON STRINGER FLOOR SUPPORT RBL 10.45 STA'S 1206-1217, 1235-1254, 1290 AND FOUND OUT OF LIMITS PER B757 SRM. STRINGER FLOOR SUPPORT RBL 10.45 FROM STA 1206 TO 1217, STA 1235 TO 1254 AND STA 1290 AT AFT CARGO COMPARTMENT WAS REPLACED PER.B757-200 SRM. (1864444)
